# SDR WC72001F00000

- Difficulty date: September 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N425PL
- Make and model: Cessna 425
- Aircraft serial: 4250010
- Engine: Pwa PT6A11
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 59411007
- Condition: Corroded
- Location: Mlg
- Part time: 5,587 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING LINK ASSEMBLY ON LEFT AND RIGHT MAIN LANDING GEAR HAD CORROSION AND PITTING PRESENT IN THE LIGHTENING BORE AT THE FORWARD OR UPPER END.  PITTING IN AREAS WAS APPROXIMATELY .025.  AFTER BLENDING AND REMAINING THICKNESS DETERMINED WITH UT THE PART WAS DETERMINED TO BE WITHIN LIMITS BY MFG.  THE BORES WERE REQUIRED TO BE SHOT PEENED BEFORE RETURN TO SERVICE, (AND PAINTED).
